# SDR AT00500047

- Difficulty date: December 6, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 473465
- Part serial: 0941
- Condition: Inoperative
- Location: Apu Fire Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FIRE ALERT FOLLOWED QRH ALERT REMAINED ILLUMINATED UNTIL LDG ROLLOUT APU WAS OFF AT THE TIME.  INSPECTED APU COMPARTMENT FOUND NO EVIDENCE OF FIRE OR OVERHEATING CONDITIONS.  OPS & LEAK CHECK OF APU GOOD, REF 717 M/M 49-10.  REMOVED AND REPLACED APU FIRE DETECTOR CONTROL UNIT RE 26-12, NO FAULTS NOTED AT THIS TIME.
